# SDR 2009FA0000437

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: General aviation
- Aircraft: N481ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10543
- Aircraft time: 1,347 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105362
- Condition: Frayed
- Location: Aileron Balance
- Part time: 1,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OPERATOR HAS A FLEET OF 172S AIRCRAFT. THIS IS A COMMON CONDITION. THIS AILERON CABLE WAS WORN BADLY AT THE CENTER OF THE CABIN ROOF, WHERE IS PASSES THROUGH A PULLEY. THERE WERE MANY STRANDS WORN AND SEVERAL BROKEN STRANDS.
